# SDR ASAA1149228

- Difficulty date: March 2, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 41,702 hours, 22,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6552878122
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR MOP SILL WEB BETWEEN BS 947 AND BS 986 AT LBL 40 IS CORRODED.  REMOVED WEB FABRICATED REPLACEMENT PART AND INSTALLED IAW B737 400 SRM 51 40 02.
